Search the Community

Showing results for tags 'phenobarbital'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Main Forums
    • MAIN AND GENERAL FORUM
    • Introductions
    • Symptoms: Descriptions, Discussion, Debate
    • Medications & Other Treatments
  • Active and Future Research
    • Research Articles, Publications and Studies
  • Community Area
    • Community Open Space
    • Forum Information, Questions and Suggestions

Blogs

  • Administrators
  • ldr59's Blog
  • aussie1305's Blog
  • Trip to the Doctors
  • christwill's Blog
  • sunsky231's Blog
  • lhpbloger's Blog
  • jordanhsdjf's Blog
  • Air Jordan Shoes
  • laneyslinas' Blog
  • laneyslinas' Blog
  • tatepolly's Blog
  • khmsahb's Blog
  • hallellen's Blog
  • toutalva's Blog
  • cecilbush's Blog
  • psilocybin420's Blog
  • Air Jordan
  • bullbeata's Blog
  • jonescarl's Blog
  • bartflta's Blog
  • focusonbille's Blog
  • fusereoli's Blog
  • ecrondeb11's Blog
  • hhhzzz00's Blog
  • ecrondeb11's Blog
  • ezakimari's Blog
  • gotohrisa's Blog
  • hondajuri's Blog
  • yasumiki's Blog
  • Cannot stand it anymore
  • haraeriko's Blog
  • rikakumi's Blog
  • mikuyumi's Blog
  • aidarina's Blog
  • aoimio's Blog
  • etoumari's Blog
  • stivenxian's Blog
  • stivenxian's Blog
  • naorie's Blog
  • Developing Story
  • Lilbear22's Blog
  • Poems/Lyrics
  • The Long, Hard Road to Nowhere
  • A stupid mistake
  • Not sure what to do..
  • NOW, I AM PISSED.
  • kevinbacon
  • Warning Signs? Help!
  • Matti's Blog
  • Harry's Blog

Categories

  • HPPD Research Articles
  • RANDOM

Calendars

  • Community Calendar

Found 1 result

  1. I started taking not so long ago phenobarbital for calming me down. I took maybe 15 mg 3 times in TOTAL across 2 weeks. In other words, 15 mg about every 3-4 days. I took some extra herbs with it and vitamins. I'm certainly sure it weren't the latter and it was pheno which fucked my visuals. The last, 3rd time, I took them 14 September and I'm not sure, but iirc the first time I noticed something weird was the next day, 15 September, but more closer to 16 September, it was late basically. I know pheno has a very long half life, and that's why I didn't notice a change in my vision suddenly about 5-10 hours later. But it's been 6 days since and the shit should've already cleaned from my system and it was a very therapeutic dose in general, why did it have such an impact. I later read that it increases metabolism and this is known to cause hppd. I'm so sad and sorry, I feel like I won't have my life back.